# SDR 97ZZZM274

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Part number: 1N4007
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN PILOT SELECTED LANDING GEAR DOWN, LANDING GEAR CONTROL CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  PILOT MANUALLY EXTENDED THE LANDING GEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED DAMAGED DIODE IN THE LANDING GEAR DOWN CIRCUIT, AT THE HYDRAULIC POWER PACK SOLENOID.  PERFORMED SEVERAL GEAR RETRACTIONS AND TEST FLEW THE AIRCRAFT, LANDING GEAR OPERATED NORMALLY.  (M)
